| Catalog Number |
F118108PT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Sore Throat (2396)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that nurse inserted pg using the mask in the kit and got nasal and throat irritation.No other information provided, at this time.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description